MathSciNet Relay Station
MathSciNet bibliographic data
MR1328755 22E50 (11F70 11S37)
Henniart, Guy; Herb, Rebecca Automorphic induction for ${\rm GL}(n)$ (over local non-Archimedean fields). Duke Math. J. 78 (1995), no. 1, 131–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement